Vyvanse and Puberty in male teens

Patient

Q: Hi, I'm a boy and Im 15 years old. About 3 months ago, I was perscribed 70mgs of Vyvanse for ADD and BED. Vyvanse has been perfect curbing my appetite and helping me focus in high school but with one huge problem; Vyvanse has made it extremely hard to achieve a normal erection. I have also had concerns of Vyvanse stunting my growth. I have an extremely low growth hormone level (most people produce a 10, I produce a 2)and have been taking injections nightly for years. I am going to address my issues to my doctor, but in the meantime, should I stop taking my Vyvanse until them, or continue.

Symptoms:  Erectile dysfunction
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews